# SDR IPXA2024071041602

- Difficulty date: July 10, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,354 hours, 24,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Inspection
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR*  FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) C/W EO-82173.
